# SDR CA991027037

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Harness
- Condition: Misrouted
- Location: Cockpit
- Component: Sperryflt, 258719343
- Stage of operation: NR
- Nature of condition: B, W
- Precautionary procedure: A

## Discrepancy

(CAN) WIRE CHAFING BETWEEN THE 26 VAC BUNDLE FOR INSTRUMENT LIGHTS AND COMPASS SYSTEM WIRE BUNDLES RESULTED IN A ELECTRICAL SHORT AND SUBSEQUENT LOSS OF PILOT INSTRUMENT LIGHTS AND THE C-14 GYRO SYCRONIZER FOR THE COMPASS SYSTEMS.  INVESTIGATION REVEALED THAT WIRE BUNDLES WERE NOT ROUTED CORRECTLY AND WERE THUS RE-ROUTED CORRECTLY.  A NEW C-14 GYRO WAS INSTALLED AND ALL SYSTEMS ARE SERVICEABLE.
